Previous |  Up |  Next

Article

Title: On the existence of strongly regular families of triangulations for domains with a piecewise smooth boundary (English)
Author: Korotov, Sergey
Author: Křížek, Michal
Author: Neittaanmäki, Pekka
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940
Volume: 44
Issue: 1
Year: 1999
Pages: 33-42
Summary lang: English
.
Category: math
.
Summary: In this note we present an algorithm for a construction of strongly regular families of triangulations for planar domains with a piecewise curved boundary. Some additional properties of the resulting triangulations are considered. (English)
Keyword: strongly regular family
Keyword: triangulation
Keyword: planar domain
MSC: 65N30
MSC: 65N50
idZBL: Zbl 1060.65665
idMR: MR1666850
DOI: 10.1023/A:1022268103114
.
Date available: 2009-09-22T17:59:51Z
Last updated: 2015-05-20
Stable URL: http://hdl.handle.net/10338.dmlcz/134404
.
Reference: [1] Bänsch, E.: Local mesh refinement in 2 and 3 dimensions.Impact Comput. Sci. Engrg. 3 (1991), 181–191. MR 1141298, 10.1016/0899-8248(91)90006-G
Reference: [2] Ciarlet, P. G.: Basic error estimates for elliptic problems, Handbook of Numer. Anal. (ed. P. G. Ciarlet, J. L. Lions).North-Holland, Amsterdam, 1991, pp. 17–351. MR 1115237
Reference: [3] George, P. L.: Automatic mesh generation.John Wiley & Sons, New York, 1991. Zbl 0808.65122, MR 1165297
Reference: [4] Joe, B.: Delaunay triangular meshes in convex polygons.SIAM J. Sci. Stat. Comput. 7 (1986), 514–539. Zbl 0637.65121, MR 0833919, 10.1137/0907035
Reference: [5] Korneev, V. G.: Schemes of the finite element method for high orders of accuracy.Leningrad University, Leningrad, 1977, (in Russian). Zbl 0481.65062, MR 0518815
Reference: [6] Koukal, S., Křížek, M.: Curved affine quadratic finite elements.J. Comput. Appl. Math. 63 (1995), 333–339. MR 1365573, 10.1016/0377-0427(95)00061-5
Reference: [7] Křížek, M., Neittaanmäki, P.: Mathematical and numerical modelling in electrical engineering. Theory and applications.Kluwer, Dordrecht, 1996. MR 1431889
Reference: [8] Lin, Q., Xu, J. Ch.: Linear finite elements with high accuracy.J. Comput. Math. 3 (1985), 115–133. MR 0854355
Reference: [9] Matsokin, A. M.: Automatic triangulation of domains with smooth boundaries for solving equations of the elliptic type.Preprint of Computer Center, 15, Novosibirsk, 1975, (in Russian).
Reference: [10] Mosco, U.: Convergence of convex sets and of solutions of variational inequalities.Adv. in Math. 3 (1969), 510–585. Zbl 0192.49101, MR 0298508, 10.1016/0001-8708(69)90009-7
Reference: [11] Rosenberg, I. G., Stenger, F.: A lower bound on the angle of triangles constructed by bisecting the longest side.Math. Comp. 29 (1975), 390–395. MR 0375068, 10.1090/S0025-5718-1975-0375068-5
Reference: [12] Zlámal, M.: Curved elements in the finite element method.SIAM J. Numer. Anal. 10 (1973), 229–240. MR 0395263, 10.1137/0710022
.

Files

Files Size Format View
AplMat_44-1999-1_3.pdf 316.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo